Conjugate gradient method approach to queue theory

Omolehin, JO, Rauf, K and Evans, DJ, 2005. Conjugate gradient method approach to queue theory. International Journal of Computer Mathematics, 82 (7), pp. 829-835. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Omolehin, J.O., Rauf, K. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Abingdon
Date: 2005
Volume: 82
Number: 7
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:22
Last Modified: 09 Oct 2015 10:22
URI: http://irep.ntu.ac.uk/id/eprint/11836

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year